MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; SPINAL EPIDURAL ANESTHESIA KIT

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; SPINAL EPIDURAL ANESTHESIA KIT
Model Number DYNJRA2475
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
During anesthetizing of her skin for her spinal placement (scheduled c-section), the 25g needle broke off at the hub within her subcutaneous tissue.It was unable to be visualized or palpated.She subsequently underwent cesarean delivery under general anesthesia.She had a ct scan of her lumbar spine which showed the retained needle fragment in the subcutaneous tissue at l1-2 level.Ultimately, it was retrieved under ir [interventional radiology] guidance.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
SPINAL EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key23582488
Report Number23582488
Device Sequence Number18456497
Product Code OFT
UDI-Device Identifier10198459081385
UDI-Public(01)10198459081385
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/21/2025
Report Date (Section F) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJRA2475
Device Catalogue NumberDYNJRA2475
Device Lot Number(10)25BBJ518
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale
Patient Weight134 KG
Date Report Sent to FDA10/21/2025